Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 72, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 24, 2009, 5:44 PM MDT for 4 counties in North Dakota. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2009, 5:44 PM MDT (23:44 UTC)
- Expired
- Jun 24, 2009, 6:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Billings County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 146 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:03 PM MDT | TORNADO | 2 N New England, ND | RELAYED BY STATE RADIO. |
| Jun 24, 6:15 PM MDT | HAIL 1.25 | 15 N New England, ND | REPORT RELAYED BY THE MEDIA. |
| Jun 24, 6:23 PM MDT | TORNADO | 15 Nw Regent, ND | TORNADO CONFIRMED ON THE GROUND. |
| Jun 24, 6:36 PM MDT | FUNNEL CLOUD | 3 W Mott, ND | MULTIPLE FUNNEL CLOUDS REPORTED. NONE TOUCHING DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1910 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 242344
SVRBIS
NDC007-041-087-089-250030-
/O.NEW.KBIS.SV.W.0072.090624T2344Z-090625T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM MDT WED JUN 24 2009
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
EASTERN SLOPE COUNTY IN SOUTHWEST NORTH DAKOTA...
WESTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 630 PM MDT
* AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF SOUTH HEART...OR 14 MILES SOUTHWEST OF DICKINSON...AND
MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW ENGLAND AND LEFOR AROUND 630 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SCHEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING IS ALSO IN EFFECT FOR THIS STORM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THOSE IN MOBILE HOMES SHOULD PREPARE IMMEDIATELY FOR DAMAGING WINDS
AND SEEK APPROPRIATE SHELTER.
&&
LAT...LON 4658 10212 4633 10232 4628 10312 4681 10330
4694 10295
TIME...MOT...LOC 2343Z 326DEG 17KT 4673 10300
$$
PJA2 follow-up statements
000
WWUS53 KBIS 242352
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CDT WED JUN 24 2009
NDC007-250002-
/O.CAN.KBIS.SV.W.0072.000000T0000Z-090625T0030Z/
BILLINGS ND-
552 PM MDT WED JUN 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BILLINGS COUNTY IS
CANCELLED...
LAT...LON 4664 10324 4676 10323 4691 10289 4658 10212
4633 10232 4628 10312
TIME...MOT...LOC 2352Z 325DEG 18KT 4669 10293
$$
NDC041-087-089-250030-
/O.CON.KBIS.SV.W.0072.000000T0000Z-090625T0030Z/
SLOPE ND-HETTINGER ND-STARK ND-
552 PM MDT WED JUN 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WESTERN STARK...HETTINGER AND EASTERN SLOPE COUNTIES...
AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR SCHEFIELD...OR 15 MILES SOUTHWEST OF
DICKINSON...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW ENGLAND AROUND 620 PM MDT.
LEFOR AROUND 625 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SCHEFIELD AND HAVELOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING IS ALSO IN EFFECT FOR THIS STORM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
DAMAGING WINDS ARE ALSO POSSIBLE. THOSE IN A MOBILE HOME SHOULD
PREPARE IMMEDIATELY FOR DAMAGING WINDS AND SEEK THE APPROPRIATE
SHELTER.
&&
LAT...LON 4664 10324 4676 10323 4691 10289 4658 10212
4633 10232 4628 10312
TIME...MOT...LOC 2352Z 325DEG 18KT 4669 10293
$$
PJA000
WWUS53 KBIS 250017
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT WED JUN 24 2009
NDC087-250027-
/O.CAN.KBIS.SV.W.0072.000000T0000Z-090625T0030Z/
SLOPE ND-
617 PM MDT WED JUN 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SLOPE COUNTY IS
CANCELLED...
LAT...LON 4663 10293 4671 10276 4675 10254 4658 10212
4633 10232 4629 10292
TIME...MOT...LOC 0017Z 325DEG 18KT 4659 10283
$$
NDC041-089-250030-
/O.CON.KBIS.SV.W.0072.000000T0000Z-090625T0030Z/
HETTINGER ND-STARK ND-
617 PM MDT WED JUN 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHERN STARK AND HETTINGER COUNTIES...
AT 615 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DESTRUCTIVE TENNIS BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW ENGLAND...
OR 20 MILES SOUTH OF DICKINSON...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF HETTINGER
AND SOUTH CENTRAL STARK COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS HAVELOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4663 10293 4671 10276 4675 10254 4658 10212
4633 10232 4629 10292
TIME...MOT...LOC 0017Z 325DEG 18KT 4659 10283
$$
SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:15 PM MDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 24, 2:15 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 315 PM CDT WED JUN 24 2009 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT... FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND THUNDERSTORM CHANCES TONIGHT THROUGH FRIDAY NIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISAGREEMENT IN THE AMOUNT OF MOISTURE AVAILABLE TONIGHT AND AGAIN TONIGHT THROUGH SATURDAY... FORECAST CONCERNS IN THE SHORT TERM REVOLVE AROUND THUNDERSTORM CHANCES TONIGHT THROUGH FRIDAY NIGHT. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH SOME DISAGREEMENT IN THE AMOUNT OF MOISTURE AVAILABLE TONIGHT AND AGAIN ON THURSDAY/FRIDAY FOR SEVERE CONVECTION. CURRENTLY...A TROUGH/MOISTURE AXIS ALONG THE ND/MT BORDER. DEWPOINTS IN THE MID TO UPPER 50S ALONG THE MISSOURI RIVER AND SLOWLY MOVING NORTHWARD. THE STRONG RIDGE IS STILL IN PLACE ALONG THE SOUTHERN US WITH TROUGH IN THE WEST. A WEAK SHORTWAVE MOVING THROUGH THE WESTERLY FLOW WILL INTERACT WITH MOISTURE TROUGH AXIS IN THE LATE AFTERNOON AND EARLY EVENING TO BRING THUNDERSTORMS TO THE REGION. LOCAL RADARS HAVE ALREADY DETECTED CONVECTIVE SHOWERS IN THE NORTHWEST. SPC HAS PLACED MOST OF WESTERN AND CENTRAL NORTH DAKOTA IN SLIGHT RISK OF SEVERE WEATHER WITH THE MAIN THREATS BEING WINDS AND HAIL. SURFACE BASED CAPE IS EXPECTED TO BE RELATIVELY WEAK WITH THE HIGHEST BEING OVER THE SOUTHEAST THIS AFTERNOON. THE 06 UTC GFS40 AND THE 13 UTC RUC MODELS SUGGEST HIGH MOST UNSTABLE CAPE IN EXCESS OF 400 J/KG LATE THIS AFTERNOON AND THIS EVENING WITH A SMALL RIBBON ON 0 TO 3 KM HELICITY NEAR 100 M2/S2 ALONG AND 50 MILES EITHER SIDE OF A LINE FROM BURKE TO MOUNTRAIL TO DUNN AND INTO BOWMAN COUNTY WHICH WOULD SUGGEST STORM ROTATION IS POSSIBLE THIS EVENING. BULK SHEAR IS ALSO HIGH WITH VALUES BETWEEN 40 TO 50 KTS. THE 4KM WRF REFLECTIVITY WHICH HAS SHOWN SOME SKILL IN FORECASTING THUNDERSTORMS SHOW STORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA FROM 21 TO 03 UTC. THE MOST UNSTABLE CAPE AND 0 TO 3 KM HELICITY ALINE VERY NICELY THIS EVENING WHICH SUGGEST DECENT CONFIDENCE. AFTER TONIGHT...MODELS FORECAST THE 500 HPA RIDGING TO BUILD INTO THE NORTHERN PLAINS AND SHIFT THE RIDGE AXIS INTO CENTRAL NORTH DAKOTA. THE WARMEST DAY SO FAR THIS YEAR IS EXPECTED TOMORROW ON THURSDAY WITH THE UPPER 80S IN EASTERN PORTIONS OF THE CWA WITH MID TO UPPER 90S ACROSS THE WESTERN THIRD. NEAR RECORD HIGHS FOR THE DATE MAY BE APPROACHED AT SOME REPORTING STATIONS. AS THE RIDGE AXIS SHIFTS EASTWARD ON THURSDAY FLOW ALOFT BECOMES SOUTHWESTERLY WITH THE GFS AND ECMWF BEING IN DISAGREEMENT ON HOW MUCH MOISTURE IS AVAILABLE BEFORE A COLD FRONT/TROUGH APPROACHES THE REGION THURSDAY NIGHT. THE ECMWF IS SLIGHTLY MORE AGGRESSIVE BRINGING THE MOISTURE NORTHWARD WHICH WOULD INCREASE CAPE VALUES BU THE GFS IS DRIER. GOOD UPPER LEVEL SUPPORTS IN PLACE SO WILL LEAVE A CHANCE OF THUNDERSTORMS IN THE FORECAST. SLIGHTLY BETTER CAPE IS AVAILABLE ON FRIDAY AFTERNOON AND EVENING AS THE COLD FRONT MOVES THROUGH CENTRAL PORTIONS OF THE CWA. AGAIN MODELS SUGGEST CAPE VALUES BETWEEN 1 AND 2K. ALONG A LINE FROM MOT TO BIS. DECENT BULK SHEAR IS IN PLACE BETWEEN 30 TO 40KTS SO SEVERE THUNDERSTORMS MAY BE POSSIBLE AGAIN ON FRIDAY AFTERNOON AND EVENING IN CENTRAL AND EASTERN PORTIONS OF THE CWA. UPPER LEVEL TROUGHING DEPARTING THE REGION ON SATURDAY WHICH WOULD ALLOW SOME WEAK RIDGING TO BUILD IN FOR THE EARLY PART OF THE WEEKEND WITH COOLER TEMPERATURES. .LONG TERM...SUNDAY THROUGH WEDNESDAY AN UPPER LEVEL LOW WILL MOVE SLOWLY SOUTHEAST SUNDAY AND MONDAY WITH AN UPPER LEVEL RIDGE DEVELOPING OVER EASTERN MONTANA BY MONDAY NIGHT. THIS SHOULD KEEP SUNDAY AND MONDAY DRY WITH TEMPERATURES AT OR A LITTLE BELOW NORMAL. THE ECMWF MOVES ANOTHER SHORT WAVE THROUGH THE RIDGE TUESDAY AND WEDNESDAY...WHILE THE GFS DOESNT. FOR NOW WILL TREND WITH THE ECMWF AND BRING A SLIGHT CHANCE OF TSTMS TO THE FORECAST MONDAY NIGHT CONTINUING THROUGH WEDNESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && DC/TSW
Hazardous weather outlook, Jun 24, 4:00 AM MDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 500 AM CDT WED JUN 24 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 500 AM CDT WED JUN 24 2009 /400 AM MDT WED JUN 24 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECAST ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. THE PRIMARY THREAT WILL BE DEADLY CLOUD TO GROUND LIGHTNING. THUNDERSTORMS ARE THEN FORECAST TO REDEVELOP ACROSS WESTERN PORTIONS OF THE STATE THIS AFTERNOON...SPREADING INTO NORTH CENTRAL NORTH DAKOTA THIS EVENING. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS THE MAIN THREATS. STAY TUNED FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY. AS THUNDERSTORMS REDEVELOP FRIDAY AFTERNOON ALONG A SURFACE COLD FRONT PUSHING SOUTHEAST...A FEW OF THESE STORMS WILL LIKELY BECOME SEVERE LATER FRIDAY AFTERNOON AND INTO FRIDAY NIGHT. AT THIS TIME THE MOST LIKELY LOCATION FOR THIS SCENARIO OVER THE BISMARCK COUNTY WARNING AREA WILL BE ACROSS SOUTH CENTRAL PORTIONS OF THE STATE...AS WELL AS SOUTH AND EAST OF THIS AREA INTO PARTS OF NORTHERN SOUTH DAKOTA AND EASTERN NORTH DAKOTA ALONG THE COLD FRONT. STAY TUNED FOR FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
In the hours before
Local storm report, Jun 24, 4:42 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
542 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 7 NE GRASSY BUTTE 47.46N 103.14W
06/24/2009 M1.25 INCH MCKENZIE ND TRAINED SPOTTER
50 TO 60 MPH WINDS.
&&
VROLLERLocal storm report, Jun 24, 5:14 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
614 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 1 N GRASSY BUTTE 47.41N 103.25W
06/24/2009 E1.00 INCH MCKENZIE ND TRAINED SPOTTER
WINDS 55-60 MPH. TERRENTIAL RAIN.
&&
KSIMOSKOLocal storm report, Jun 24, 5:17 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL BELFIELD 46.89N 103.20W
06/24/2009 M1.75 INCH STARK ND PUBLIC
RELAYED BY DICKINSON WARNING POINT.
&&
VROLLERLocal storm report, Jun 24, 5:26 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
626 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 S BELFIELD 46.84N 103.20W
06/24/2009 M1.75 INCH STARK ND TRAINED SPOTTER
WALL CLOUD WITH ROTATION. NOTHING TOUCHING THE GROUND AS
OF YET.
&&
KSIMOSKOLocal storm report, Jun 24, 5:33 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
633 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 8 S BELFIELD 46.77N 103.20W
06/24/2009 STARK ND PUBLIC
SEVERAL PUBLIC REPORTS TORNADO CROSSED HIGHWAY 85 BETWEEN
7 TO 10 MILES SOUTH OF BELFIELD.
&&
VROLLERLocal storm report, Jun 24, 5:39 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT WED JUN 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 5 W KILLDEER 47.37N 102.86W
06/24/2009 M1.00 INCH DUNN ND LAW ENFORCEMENT
NICKEL TO QUARTER SIZE.
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:14 AM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope | 22 min |
| Jun 24, 7:21 AM MDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 39 min |
| Jun 24, 7:45 AM MDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger, Slope | 60 min |
| Jun 24, 2:54 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie | 66 min |
| Jun 24, 3:34 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 41 min |
| Jun 24, 4:01 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 59 min |
| Jun 24, 4:14 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Stark | 46 min |
| Jun 24, 4:17 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 58 min |
| Jun 24, 4:59 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Hettinger, Slope, Stark | 46 min |
| Jun 24, 5:28 PM MDT | Tornado Warning | BIS | Stark | 32 min |
| Jun 24, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 64 min |
| Jun 24, 5:57 PM MDT | Severe Thunderstorm Warning | BIS | Adams | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.